# SDR SWAA2016011247905

- Difficulty date: December 28, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 28,004 hours, 16,189 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, STATION 92.70 RIB FROM FWD 3RD STIFFENER CRACKED.  REPAIRED RIB IAW SRM.
